# SDR IXXA08SMN072S

- Difficulty date: February 14, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Lt Elevator
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT ELEVATOR UPPER SKIN SHOWS SCRATCHES AT STATION XE 273.000 TO STATION XE 283.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  FABRICATED NEW SKIN, FINGER DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  BALANCED AND FOUND TO BE WITHIN LIMITS, MOMENT: 1473.4 INCH-POUND.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-11, DC8 SRM 51-1-21, DC8 SRM 55-4-1 FIGURE 1 SHEET 1 AND 2 ITEM "E" AND "F", DC8 SRM 55-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 51-1-9 T/R 51-142, DC8 SRM 51-1-9A T/R 51-141, DC8 SRM 51-1-8B, AND DC8 SRM 51-4-4 PAGE 1-3.
